# SDR GTIA9800078

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Loose
- Location: Galley Door
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FLT 810 - GALLEY DOOR SLIDE PACK DISLODGED ARRIVAL ATL FLT 810 ACY-ATL.  RESECURED SLIDE IAW 25-60.  RII ACCOMPLISHED.  (M)
